# SDR CALA2025031702858

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FLOOR SUPPORT BETWEEN STA 328 TO 344 LBL 5 HAS CORROSION ON UPPER SURFACE FWD SIDE.  REMOVED AND REPLACED NEW FLOOR SUPPORT/PANEL BREAK IAW B737-800 SRM 51-40-02-0G-0 AND BAC DWG 1415400 REV:- AND 141A5410 REV:A, EVALUATED CORROSION AREAS, ORIGINAL MATERIAL 0.080", REMAINING MATERIAL 0.069", REMOVED MATERIAL 0.011"; OUT OF LIMITS IAW B737-800 SRM 53-10-51-1A-1 SECTION 41 ALLOWABLE DAMAGE SHEET 1 FIG 105 DETAIL C.
